# SDR CALA2011080100520

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 32,329 hours, 9,724 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Defective
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS 1 EXTENDED NORMALLY, FLAPS 5 RECEIVED EICAS T/E FLAP ASSYM & TRAILING EDGE LIGHT RAN CHECKLIST LANDED WITH FLAPS BETWEEN 1 & 5 LANDING SPEED 185KTS NORMAL LANDING.  T/S PER FIM 27-51-00-815-808 FOUND RELAY K10095 BAD REF BLOCK 55.  PERFORMED FLAP ALL DRIVE TEST REF AMM 27-51-00 AND L/E SLAT ALT DRIVE 27-81-00 ALL TEST NORMAL NO HIGH ENERGY STOP INDICATED BY BRAKE TEMP.  OK FOR SERVICE.
